# SDR FDEA201702040428

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 44,191 hours, 25,725 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: 00200332
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLGHT FOUND RT NLG STEERING CABLE FRAYED.  ONE OF THE 3 STRANDS IS BROKEN.    REMOVED AND REPLACED THE NOSE GEAR STEERING CONTROL CABLE IAW AMM 32-51-00-04. PERFORMED FUNCTIONAL TEST OF STEERING HYDRAULIC SYSTEM IAW AMM 32-51-00-05.  ALL TESTS WERE SATISFACTORY AND ACFT IS OK FOR SERVICE.
